3rd European ATTR Amyloidosis meeting for Patients and Doctors

PRELIMINARY PROGRAM

Monday September 6th			
	Patients association Channel	Doctors Channel	
2:00 - 2:45 pm	Amyloidosis Alliance Actions	Sponsor Symposium	
3:00 - 7:00 pm	Benefit of having a positive lifestyle	Pathogenesis and Diagnosis	
	Questions and discussion	Questions and discussion	

Tuesday September 7th			
	Patients association Channel	Doctors Channel	
1:30 - 2:00 pm	Summary of Day 1 Doctors presentation dedicated to patients	Poster Session	
2:00 - 2:45 pm	3 slots of 15 mn for Pharmaceutical companies	Sponsor Symposium	
2:45 - 5:15 pm	Disease-modifying treatment	Disease-modifying treatment	
5:15 - 5:45 pm	Joint Session (Diagnosis - questions/interactive for 30 min)		
5:45 - 6:15 pm		Innovative and Start up session	

Wednesday September 8th				
	Patients association Channel	Doctors Channel		
1:30 - 2:00 pm	Poster Session	Poster Session		
2:00 - 2:45 pm	3 slots of 15 mn for Pharmaceutical companies	Sponsor Symposium		
2:45 - 5:05 pm	Symptomatic Management	Symptomatic Management		
5:05 - 6:00 pm	Interactive joint Session (DM treatment/Symptomatic Management for 55 min)			
6:00 - 6:30 pm	Wrap up message and conclusion			

Sponsored sessions